# SDR CA151216023

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,564 hours
- Engine: Garrtt TFE731*
- System (JASC): 7600 · Engine Controls
- Part: Fitting
- Part number: 713831
- Condition: Broken
- Location: Lt Engine
- Part time: 2,561 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED INACTIVE AIRCRAFT MAINTENANCE RUN, IT WAS DISCOVERED THAT THE LT ENGINE POWER LEVER HAD TO BE SELECTED TO CUTOFF SEVERAL TIMES IN ORDER TO SHUTDOWN THE ENGINE.  WHILE INSPECTING THE ENGINE CONTROL CABLES FOR PROPER ADJUSTMENT IT WAS NOTICED THAT THE ASSEMBLY THAT CONNECTS THE THROTTLE CABLE, PN 71825-6 TO THE ROTARY OUTPUT ELEMENT, PN 63026-1 COMMONLY REFERRED TO AS THE PANCAKE ASSEMBLY, WHICH IS INSTALLED ON THE BACK OF THE FUEL CONTROL UNIT, WAS IN FACT BROKEN.  THE ONLY THING THAT HELD THE POWER LEVER TOGETHER AT THIS TIME WAS THE LOCK WIRE. THE POWER LEVER DID HAVE SUFFICIENT AUTHORITY TO MOVE THE FCU BUT WITH LESS TRAVEL.   THE CHALLENGE TO MAKING THIS REPAIR IS THE FACT THAT THE PN OF THE BROKEN PIECE IS NOT INCLUDED IN EITHER THE ACFT MFG IPC OR THE ENG MFG IPC. AFTER DISCUSSION WITH TECH SUPPORT THE PN OF THE UNIT IS IN FACT 71383-1 AND THE MFG.
